| Model Number |
004628 |
| Medical Device Problem Codes |
Failure to Sense (1559); Battery Problem (2885); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump touch screen was unresponsive and the wake button was unresponsive.Additionally, it was reported that the pump battery was depleting quickly.There was no reported adverse impact to the customer's blood glucose level.Customer declined to troubleshoot with tandem technical support, therefore no additional information could be obtained.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.